# SDR CALA9700689

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 1016.  THE CORRODED AREA WAS REMOVED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-30-1.
